On Hausdorff dimension of random fractals

A. V. Dryakhlov, Arkady Tempelman

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

We study random recursive constructions with finite "memory" in complete metric spaces and the Hausdorff dimension of the generated random fractals. With each such construction and any positive number β we associate a linear operator V(β) in a finite dimensional space. We prove that under some conditions on the random construction the Hausdorff dimension of the fractal coincides with the value of the parameter β for which the spectral radius of V(β) equals 1.

Original languageEnglish (US)
Pages (from-to)99-115
Number of pages17
JournalNew York Journal of Mathematics
Volume7
StatePublished - 2001

Fingerprint

Random Fractals
Hausdorff Dimension
Complete Metric Space
Spectral Radius
Linear Operator
Fractal

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

Dryakhlov, A. V., & Tempelman, A. (2001). On Hausdorff dimension of random fractals. New York Journal of Mathematics, 7, 99-115.
Dryakhlov, A. V. ; Tempelman, Arkady. / On Hausdorff dimension of random fractals. In: New York Journal of Mathematics. 2001 ; Vol. 7. pp. 99-115.
@article{7eae745799d14251aed65a848c34a5a7,
title = "On Hausdorff dimension of random fractals",
abstract = "We study random recursive constructions with finite {"}memory{"} in complete metric spaces and the Hausdorff dimension of the generated random fractals. With each such construction and any positive number β we associate a linear operator V(β) in a finite dimensional space. We prove that under some conditions on the random construction the Hausdorff dimension of the fractal coincides with the value of the parameter β for which the spectral radius of V(β) equals 1.",
author = "Dryakhlov, {A. V.} and Arkady Tempelman",
year = "2001",
language = "English (US)",
volume = "7",
pages = "99--115",
journal = "New York Journal of Mathematics",
issn = "1076-9803",
publisher = "Electronic Journals Project",

}

Dryakhlov, AV & Tempelman, A 2001, 'On Hausdorff dimension of random fractals', New York Journal of Mathematics, vol. 7, pp. 99-115.

On Hausdorff dimension of random fractals. / Dryakhlov, A. V.; Tempelman, Arkady.

In: New York Journal of Mathematics, Vol. 7, 2001, p. 99-115.

Research output: Contribution to journalArticle

TY - JOUR

T1 - On Hausdorff dimension of random fractals

AU - Dryakhlov, A. V.

AU - Tempelman, Arkady

PY - 2001

Y1 - 2001

N2 - We study random recursive constructions with finite "memory" in complete metric spaces and the Hausdorff dimension of the generated random fractals. With each such construction and any positive number β we associate a linear operator V(β) in a finite dimensional space. We prove that under some conditions on the random construction the Hausdorff dimension of the fractal coincides with the value of the parameter β for which the spectral radius of V(β) equals 1.

AB - We study random recursive constructions with finite "memory" in complete metric spaces and the Hausdorff dimension of the generated random fractals. With each such construction and any positive number β we associate a linear operator V(β) in a finite dimensional space. We prove that under some conditions on the random construction the Hausdorff dimension of the fractal coincides with the value of the parameter β for which the spectral radius of V(β) equals 1.

UR - http://www.scopus.com/inward/record.url?scp=3042552229&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=3042552229&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:3042552229

VL - 7

SP - 99

EP - 115

JO - New York Journal of Mathematics

JF - New York Journal of Mathematics

SN - 1076-9803

ER -